Alert archive / Oklahoma / Tornado Warnings in 2010

Tornado Warning 28, NWS Tulsa, OK

May 19, 2010Cherokee County, Muskogee County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 19, 2010, 8:57 PM CDT for Cherokee County, Muskogee County, Oklahoma. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2010, 8:57 PM CDT (01:57 UTC)
Expired
May 19, 2010, 9:15 PM CDT
In force
18 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Muskogee County, OK

The radar

The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:06 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
864 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WFUS54 KTSA 200157
TORTSA
OKC021-101-200215-
/O.NEW.KTSA.TO.W.0028.100520T0157Z-100520T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
857 PM CDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 915 PM CDT

* AT 855 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 5 MILES WEST OF PUMPKIN CENTER...MOVING
  NORTHEAST AT 20 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRAGGS...FORT GIBSON AND PUMPKIN CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!

&&

LAT...LON 3591 9503 3575 9493 3564 9526 3578 9534
TIME...MOT...LOC 0157Z 244DEG 17KT 3573 9520

$$
1 follow-up statement
905 
WWUS54 KTSA 200215
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT WED MAY 19 2010

OKC021-101-200225-
/O.EXP.KTSA.TO.W.0028.000000T0000Z-100520T0215Z/
MUSKOGEE OK-CHEROKEE OK-
915 PM CDT WED MAY 19 2010

...THE TORNADO WARNING FOR CENTRAL CHEROKEE AND NORTHEASTERN MUSKOGEE
COUNTIES EXPIRES AT 915 PM CDT...

THE LOW LEVEL ROTATION HAS WEAKENED...THEREFORE THE TORNADO WARNING 
WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...LARGE HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT

LAT...LON 3591 9503 3575 9493 3564 9526 3578 9534
TIME...MOT...LOC 0215Z 244DEG 17KT 3577 9511

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 7:00 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 19, 7:00 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT WED MAY 19 2010

...MESOSCALE UPDATE...

.DISCUSSION...
MULTIPLE CELLULAR UPDRAFTS WITHIN BROAD ZONE OF FAVORABLE DEEP
LAYER SHEAR HAVE QUICKLY ATTAINED ROTATION...YET STORM MOTIONS
HAVE LARGELY REMAINED CONSISTENT WITH THE MEAN FLOW LIMITING
STRONGER HELICITY INGESTION AND RESULTANT INCREASE IN LOW LEVEL
ROTATIONAL VALUES. THE EXCEPTION HAS BEEN THE TORNADO WARNED STORM
IN CREEK COUNTY AND OBVIOUS LONG TRACK SUPERCELLS WHICH HAVE TRACKED
ACROSS NORTH CENTRAL OKLAHOMA. THE WARM FRONTAL PROGRESSION HAS
LIFTED WELL INTO NORTHEAST OKLAHOMA WITH A MARKED GRADIENT NOTED
IN LFC HEIGHTS RUNNING FROM OSAGE COUNTY TO LE FLORE COUNTY.

CURRENT THINKING IS THAT ANY STORM SOUTH OF THIS LINE WILL BE MOST
LIKELY TO TAP NEARER SURFACE BASED INSTABILITY EVEN POST
SUNSET...HOWEVER CURRENT STORM MOTIONS MAY LIMIT THE RESIDENCE
TIME IN THIS MORE FAVORABLE ENVIRONMENT. SHOULD ANY OF THE PRESENT
MESOCYCLONES STRENGTHEN AND PROMOTE ANY SHIFT EASTWARD OR SLOWING
OF THE STORM MOTION THEN BOTH THE RESIDENCE TIME IN THE FAVORED
ZONE INCREASE ALONG WITH THE INGESTION OF NOTICEABLY HIGHER
HELICITY VALUES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...07
Hazardous weather outlook, May 19, 8:38 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT WED MAY 19 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
838 PM CDT WED MAY 19 2010

...DANGEROUS SEVERE WEATHER ONGOING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...CORRIDOR FROM TULSA TO FORT SMITH.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...LOCATIONS ALONG AND NORTH OF
        INTERSTATE 40.

DISCUSSION...
TORNADIC THUNDERSTORMS ARE ONGOING ACROSS PORTIONS OF
EASTERN OKLAHOMA...PRIMARILY NEAR A WARM FRONT WHICH STRETCHES
FROM NEAR HOMINY TO NEAR FORT SMITH.  CONDITIONS REMAIN HIGHLY
FAVORABLE FOR ADDITIONAL TORNADOES ALONG AND SOUTH OF THIS
BOUNDARY...WHILE THE SEVERE WEATHER RISK INCLUDING LARGE HAIL
POTENTIAL INCLUDES ALL OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

THE SLOW MOVING STORMS WHICH HAVE PASSED OVER MANY OF THE
SAME AREAS WILL RESULT IN AREAS OF FLASH FLOODING.  A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH
THE OVERNIGHT HOURS...AND ADDITIONAL FLASH FLOOD WARNINGS
MAY BE REQUIRED.  BE ESPECIALLY CAUTIOUS AT NIGHT AS FLOODED
ROADWAYS WILL BE MORE DIFFICULT TO IDENTIFY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND
WILL LIKELY CONTINUE INTO THE EARLY MORNING HOURS ON THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING DURING
THE EARLY MORNING HOURS ON THURSDAY...WITH THE STORM COMPLEX
SHIFTING EASTWARD WITH TIME.  ADDITIONAL THUNDERSTORMS MAY DEVELOP
THURSDAY AFTERNOON...AND THESE STORMS WOULD ALSO POSE A SEVERE
WEATHER RISK.  LOCALLY HEAVY RAINS WILL OCCUR WEDNESDAY NIGHT
INTO THURSDAY...AND SHOULD STORMS DEVELOP LATER THURSDAY...THEN
ADDITIONAL RAINS WOULD WORSEN ANY ONGOING FLOOD POTENTIAL.

A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER
THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 19, 6:13 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT WED MAY 19 2010

OKZ064-065-192345-
CREEK OK-OKFUSKEE OK-
613 PM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CREEK

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 613 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF MILFAY...MOVING NORTHEAST AT 25 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.

LAT...LON 3573 9644 3559 9662 3582 9663 3583 9662
TIME...MOT...LOC 2313Z 216DEG 22KT 3561 9672
Local storm report, May 19, 7:36 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HAIL             6 W MARAMEC             36.24N 96.79W
05/19/2010  E1.00 INCH       PAWNEE             OK   PUBLIC

            HAIL AT THE MCDONALDS ON THE TURNPIKE...HIGHWAY 412

&&

SAA
Local storm report, May 19, 8:04 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          DEPEW                   35.80N 96.51W
05/19/2010                   CREEK              OK   EMERGENCY MNGR

            POSSIBLE TWO BRIEF TOUCHDOWNS NEAR DEPEW.

&&

JBM
Local storm report, May 19, 8:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             OKTAHA                  35.58N 95.47W
05/19/2010  M1.25 INCH       MUSKOGEE           OK   EMERGENCY MNGR

&&

SFP
Local storm report, May 19, 8:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     MUSKOGEE                35.75N 95.37W
05/19/2010  E0 MPH           MUSKOGEE           OK   TRAINED SPOTTER

            70 MPH WIND REPORTED ON CHANDLER ROAD IN EASTERN MUSKOGEE

&&

MAT
Local storm report, May 19, 8:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT   ...CORRECTED WIND SPEED...
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     MUSKOGEE                35.75N 95.37W
05/19/2010  E70 MPH          MUSKOGEE           OK   TRAINED SPOTTER

            70 MPH WIND REPORTED ON CHANDLER ROAD IN EASTERN MUSKOGEE

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:01 PM CDTTornado WarningTSACreek, Pawnee44 min
May 19, 7:03 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Pittsburg57 min
May 19, 7:22 PM CDTTornado WarningTSACreek, Okmulgee, Tulsa, Wagoner53 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore55 min
May 19, 7:41 PM CDTTornado WarningTSACreek, Osage, Pawnee49 min
May 19, 7:49 PM CDTFlash Flood WarningTSACreek6 hr
May 19, 7:51 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee84 min
May 19, 7:58 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa62 min
May 19, 8:01 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner59 min
May 19, 8:10 PM CDTTornado WarningTSACreek50 min
May 19, 8:13 PM CDTTornado WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner47 min
May 19, 8:14 PM CDTFlash Flood WarningTSATulsa6 hr
May 19, 8:24 PM CDTTornado WarningTSACreek, Okfuskee54 min
May 19, 8:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa30 min
May 19, 8:47 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner58 min
May 19, 8:50 PM CDTFlash Flood WarningTSARogers, Wagoner6 hr
May 19, 8:54 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more66 min
May 19, 8:57 PM CDTTornado WarningTSARogers, Tulsa, Wagoner48 min
May 19, 9:00 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg60 min
May 19, 9:06 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa29 min
May 19, 9:07 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee23 min
May 19, 9:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee67 min
May 19, 9:28 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee62 min
May 19, 9:40 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner50 min
May 19, 9:47 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner88 min
May 19, 9:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more58 min
May 19, 9:58 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
May 19, 10:01 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner6 hr
May 19, 10:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee64 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah53 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha53 min
May 19, 10:49 PM CDTAreal Flood AdvisoryTSAAdair116 min
May 19, 10:53 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee6 hr
May 19, 11:25 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg35 min
May 19, 11:38 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha67 min
May 19, 11:43 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah62 min
May 19, 11:45 PM CDTSpecial Weather StatementTSALeFlore30 min
May 19, 11:46 PM CDTFlash Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah6 hr
May 20, 12:20 AM CDTSpecial Weather StatementTSAPittsburg25 min
May 20, 12:24 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 20, 12:33 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah57 min
May 20, 12:40 AM CDTSpecial Weather StatementTSALatimer35 min
May 20, 1:13 AM CDTSpecial Weather StatementTSALeFlore32 min
May 20, 1:18 AM CDTSpecial Weather StatementTSALatimer27 min
May 20, 1:27 AM CDTAreal Flood WarningTSACreek4 hr
May 20, 1:30 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 20, 2:01 AM CDTAreal Flood WarningTSATulsa4 hr
May 20, 2:16 AM CDTSpecial Weather StatementTSAPittsburg44 min
May 20, 2:17 AM CDTSpecial Weather StatementTSALeFlore43 min
May 20, 2:21 AM CDTRiver Flood WarningTSAOttawa45 hr
May 20, 2:29 AM CDTAreal Flood WarningTSARogers, Wagoner4 hr
May 20, 3:17 AM CDTRiver Flood WarningTSACreek30 hr
May 20, 3:51 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner4 hr
May 20, 4:21 AM CDTSpecial Weather StatementTSAPittsburg24 min
May 20, 5:00 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 5:38 AM CDTAreal Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah4 hr
May 20, 5:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 20, 6:26 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more4 hr
May 20, 7:39 AM CDTAreal Flood WarningTSACherokee, Muskogee4 hr
May 20, 8:19 AM CDTRiver Flood AdvisoryTSACherokee19 hr
May 20, 8:28 AM CDTRiver Flood WarningTSAOttawa18 hr
May 20, 8:55 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 10:25 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha6 hr
May 20, 11:08 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha4 hr

Nearby

Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.